MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE

INTUITIVE SURGICAL, INC NONE
Model Number 430073-05
Medical Device Problem Codes Material Fragmentation (1261); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A return material authorization (rma) was issued to evaluate the access port; however, intuitive surgical, inc.(isi) has not received the product for evaluation.Therefore, the root cause of the reported failure mode has not yet been determined.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the access port tore in a visible spot.This resulted in a sudden loss of insufflation.The procedure was completed.Intuitive surgical, inc.(isi) contacted the initial reporter and obtained the following information: the access port was not extensively inspected as it was assumed that there were no defects.It was intact at the beginning, as we used it for around 1.5 hours without any problems.The customer opened a new access port to correct the issue.There was no injury to the patient.

Brand Name
NONE
Common Device Name
NONE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23426518
Report Number2955842-2025-43307
Device Sequence Number8253212
Product Code NAY
UDI-Device Identifier10886874119546
UDI-Public(01)10886874119546(17)270630(10)K10250619
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K202571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430073-05
Device Catalogue Number430073
Device Lot NumberK10250619
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2025
Initial Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown